| Model Number |
MMT-751NAP |
| Medical Device Problem Codes |
No Display/Image (1183); Mechanical Problem (1384); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump shuts off on its own.Customer stated that insulin pump had motor error.The customer stated they were able to complete the rewind process.Customer also stated that the drive support cap was normal.Customer reported that the event was resolved by changing complete set.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.